Probability of ruin in discrete insurance risk model with dependent Pareto claims



Constantinescu, Corina D, Kozubowski, Tomasz J and Qian, Haoyu H
(2019) Probability of ruin in discrete insurance risk model with dependent Pareto claims. Dependence Modeling, 7 (1). 215 - 233.

[img] Text
TK_CC_March_2019_Final_Version .pdf - Accepted Version

Download (877kB) | Preview

Abstract

<jats:title>Abstract</jats:title><jats:p>We present basic properties and discuss potential insurance applications of a new class of probability distributions on positive integers with power law tails. The distributions in this class are zero-inflated discrete counterparts of the Pareto distribution. In particular, we obtain the probability of ruin in the compound binomial risk model where the claims are zero-inflated discrete Pareto distributed and correlated by mixture.</jats:p>

Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 10 Jun 2019 13:48
Last Modified: 09 Apr 2021 21:10
DOI: 10.1515/demo-2019-0011
Open Access URL: https://www.degruyter.com/downloadpdf/j/demo.2019....
URI: https://livrepository.liverpool.ac.uk/id/eprint/3044867